Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems

Yanheng Ding, Cheng Lee

研究成果: Article

45 引文 (Scopus)

摘要

In this paper, we find new conditions, which are different from those used in previous related studies, to ensure the existence of infinitely many homoclinic orbits for the second order Hamiltonian systems of the form - over(q, ̈) = Vq (t, q) . Here, we assume that V (t, q) depends periodically on t, and assume, on q, that V (t, q) is asymptotically quadratic at q = 0 and is, as | q | → ∞, either asymptotically quadratic or superquadratic, as well as the new conditions.

原文English
頁(從 - 到)1395-1413
頁數19
期刊Nonlinear Analysis, Theory, Methods and Applications
71
發行號5-6
DOIs
出版狀態Published - 2009 九月 1

指紋

Hamiltonians
Homoclinic
Hamiltonian Systems
Orbits
Second Order Hamiltonian System
Homoclinic Orbit
Form

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

引用此文

@article{0cff9889ca8a49319db90db1e255f228,
title = "Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems",
abstract = "In this paper, we find new conditions, which are different from those used in previous related studies, to ensure the existence of infinitely many homoclinic orbits for the second order Hamiltonian systems of the form - over(q, ̈) = Vq (t, q) . Here, we assume that V (t, q) depends periodically on t, and assume, on q, that V (t, q) is asymptotically quadratic at q = 0 and is, as | q | → ∞, either asymptotically quadratic or superquadratic, as well as the new conditions.",
author = "Yanheng Ding and Cheng Lee",
year = "2009",
month = "9",
day = "1",
doi = "10.1016/j.na.2008.10.116",
language = "English",
volume = "71",
pages = "1395--1413",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "5-6",

}

TY - JOUR

T1 - Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems

AU - Ding, Yanheng

AU - Lee, Cheng

PY - 2009/9/1

Y1 - 2009/9/1

N2 - In this paper, we find new conditions, which are different from those used in previous related studies, to ensure the existence of infinitely many homoclinic orbits for the second order Hamiltonian systems of the form - over(q, ̈) = Vq (t, q) . Here, we assume that V (t, q) depends periodically on t, and assume, on q, that V (t, q) is asymptotically quadratic at q = 0 and is, as | q | → ∞, either asymptotically quadratic or superquadratic, as well as the new conditions.

AB - In this paper, we find new conditions, which are different from those used in previous related studies, to ensure the existence of infinitely many homoclinic orbits for the second order Hamiltonian systems of the form - over(q, ̈) = Vq (t, q) . Here, we assume that V (t, q) depends periodically on t, and assume, on q, that V (t, q) is asymptotically quadratic at q = 0 and is, as | q | → ∞, either asymptotically quadratic or superquadratic, as well as the new conditions.

UR - http://www.scopus.com/inward/record.url?scp=65549101794&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=65549101794&partnerID=8YFLogxK

U2 - 10.1016/j.na.2008.10.116

DO - 10.1016/j.na.2008.10.116

M3 - Article

AN - SCOPUS:65549101794

VL - 71

SP - 1395

EP - 1413

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 5-6

ER -